MAUDE Adverse Event Report: KARL STORZ SE & CO.KG HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM

KARL STORZ SE & CO.KG HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM
Model Number 26046BRA
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
Its been reported the scope had a blurry image with a black halfmoon to the left there is no information that the event caused a harm or serious injury to patient, user or third.

Brand Name
HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM
Common Device Name
HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23745018
Report Number9610617-2025-02279
Device Sequence Number8835507
Product Code OWN
UDI-Device Identifier04048551436264
UDI-Public04048551436264
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26046BRA
Device Catalogue Number26046BRA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown